# SDR SWAA2023092591094

- Difficulty date: August 17, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA 2023-530609<[01] TOOL USED: ULTRASONIC GAGE; P/N: 45MG; S/N: 221861811; DUE DATE: 08-NOV-23;[02] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 38DLPLUS; S/N: 120398603; CAL DUE DATE: 07-NOV-23;[03] REPAIRED ON FLOOR BEAM 986.5 BTW RBL 30.00 & RBL 50.00 AND AT WL 208.1 IAW B737-700 EA: 23-153-02643; SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED ON FLOOR BEAM 986.5 BTW RBL 30.00 & RBL 50.00 AND AT WL 208.1 IAW B737-700 EA: 23-153-02643; SEE INDIVIDUAL SIGN OFF BELOW.
